# SDR CALA9801342

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14534
- Make and model: Doug DC-9-32
- Aircraft serial: 47110
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 22L CORRODED AT STA 150.  THE LONGERON WAS REMOVED AND REPLACED IAW SRM 53-02, FIGURE 18 PAGE 48.
